zbMATH — the first resource for mathematics

Hölder continuous densities of solutions of SDEs with measurable and path dependent drift coefficients. (English) Zbl 1367.60064
Summary: We consider a process given as the solution of a one-dimensional stochastic differential equation with irregular, path dependent and time-inhomogeneous drift coefficient and additive noise. Hölder continuity of the density at any given time is achieved using a different approach than the classical ones in the literature. Namely, the Hölder regularity is obtained via a control problem by identifying the equation with the worst global Hölder constant. Then we generalise our findings to a larger class of diffusions. The novelty of this method is that it is not based on a variational calculus and it is suitable for non-Markovian processes.

60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
49N60 Regularity of solutions in optimal control
Full Text: DOI
[1] Bally and, V.; Caramellino, L., Riesz transform and integration by parts formulas for random variables, Stochastic Process. Appl., 121, 1332-1355, (2001) · Zbl 1229.60069
[2] Bally, V.; Kohatsu-Higa, A., Lower bounds for densities of Asian type stochastic differential equations, J. Funct. Anal., 258, 3134-3164, (2010) · Zbl 1196.60105
[3] Baños, D.; Krühner, P., Optimal density bounds for marginals of Itô processes, Commun. Stoch. Anal., 10, 2, 131-150, (2016)
[4] Baños, D.; Nilssen, T., Malliavin regularity and regularity of densities of SDEs. A classical solution to the stochastic transport equation, Stochastics, 88, 4, 540-566, (2016) · Zbl 1337.60115
[5] Bouleau, N.; Hirsch, F., Propriétés d’absolue continuité dans LES espaces de Dirichlet et applications aux équations différentielles stochastiques, (Séminaire de Probabilités XX, Lecture Notes in Mathematics, vol. 1204, (1986), Springer Berlin), 131-161
[6] Cont, R.; Fournié, D.-A., Functional Itô calculus and stochastic integral representation of martingales, Ann. Probab., 41, 1, 109-133, (2013) · Zbl 1272.60031
[7] Debussche, A.; Fournier, N., Existence of densities for stable-like driven SDE’s with Hölder continuous coefficients, J. Funct. Anal., 264, 1757-1778, (2013) · Zbl 1272.60032
[8] De Marco, S., Smoothness and asymptotic estimates of densities for SDEs with locally smooth coefficients and applications to square root-type diffusions, Ann. Appl. Probab., 21, 4, 1282-1321, (2011) · Zbl 1246.60082
[9] Evans, L., Partial differential equations, (2010), American Mathematical Society
[10] Fournier, N.; Printems, J., Absolute continuity of some one-dimensional processes, Bernoulli, 16, 343-360, (2010) · Zbl 1248.60062
[11] Friedman, A., Partial differential equations of parabolic type, (1983), Robert E. Krieger Publishing Company Malabar
[12] Grafakos, L., Classical Fourier analysis, (2008), Springer New York · Zbl 1220.42001
[13] Hayashi, M.; Kohatsu-Higa, A.; Yûki, G., Local Hölder continuity property of the densities of solutions of SDEs with singular coefficients, J. Theoret. Probab., 26, 2013, 1117-1134, (2013) · Zbl 1294.60081
[14] Hayashi, M.; Kohatsu-Higa, A.; Yûki, G., Hölder continuity property of the densities of SDEs with singular drift coefficients, Electron. J. Probab., 19, 77, 1-22, (2014) · Zbl 1310.60081
[15] Hörmander, L., Hypoelliptic second order differential equations, Acta Math., 119, 1, (1967) · Zbl 0156.10701
[16] Jacod, J.; Shiryaev, A., Limit theorems for stochastic processes, (2003), Springer Berlin · Zbl 1018.60002
[17] Kohatsu-Higa, A.; Makhlouf, A., Estimates for the density of functionals of SDEs with irregular drift, Stochastic Process. Appl., 123, 5, 1716-1728, (2013) · Zbl 1279.60070
[18] S. Kusuoka, D. Stroock, Application of the Malliavin calculus, part I, in: Proceedings of the Taniguchi Intern. Symp. on Stochastic Analysis, Kyoto and Katata, 1982, pp. 271-306.
[19] Malliavin, P., Stochastic calculus of variation and hypoelliptic operators, (Proceedings of the International Symposium on Stochastic Differential Equations, (1978), Wiley New York), 195-263
[20] Nualart, D.; Quer-Sardanyons, L., Optimal Gaussian density estimates for a class of stochastic equations with additive noise, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 14, 1, 25-34, (2011) · Zbl 1235.60060
[21] Nualart, D.; Zakai, M., The partial Malliavin calculus, (Frittelli, M.; etal., Séminaire de Probabilités XXIII, Lecture Notes in Mathematics, vol. 1372, (2004), Springer Berlin), 362-381 · Zbl 0738.60055
[22] Øksendal, B.; Sulem, A., Applied stochastic control of jump diffusions, (2007), Springer Berlin · Zbl 1116.93004
[23] Revuz, D.; Yor, M., Continuous martingales and Brownian motion, (1999), Springer Berlin · Zbl 0917.60006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.